# SDR TWAA9812208

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54335
- Make and model: Boeing 727231
- Aircraft serial: 20462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, FOUND FUSELAGE STRINGERS CORRODED AT FS 660 TO 680, S27L TO S27R.  REMOVED 3 T ANGLE STIFFENERS, REMOVED CORROSION BY ABRASIVE SANDING AND RE-INSTALLED PER SRM 51-10-6, PG 5.
